# SDR ASAA2019071630110

- Difficulty date: July 16, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 48,575 hours, 14,651 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90201601
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVHT/FIRE TEST, ENGINE #2 DOES NOT TEST PROPERLY WITH DETECTOR SWITCH IN BOTH. GROUNDED - YES. REPLACED ENG 2 M1757 AND M1758 ENG FAN FIRE DETECTORS ASSY. REF AMM 26-11-01-400-802, OPS NML REF AMM 26-10-00-710-801. ACCOMPLISHED VISUAL INSP ON THE # 2 ENG CORE SECTION , NO FAULTS FOUND. SYSTEM GROUND VERIFICATION CHECK'S SUCCESSFUL.
